# SDR C1HA200595006

- Difficulty date: April 9, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPT STA 320 RBL 17 FRAME LOWER END HAS CORROSION.  EGG NEW FLOOR & CLEAR TIE AT FS 320 RBL 17 7075-0 PO 0420685 H/T TO T-6 ON PEMCO TRAVELER 795N000486.  LOCATED, TRIMMED, DRILLED, TREATED & INSTALLED IAW 727 SRM 51-10-2 & 51-30-2 SPLICED NEW FRAME.
